MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS45
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient required initial revision surgery due to a breakdown of the graft and csf leak.Further clarification reported that sutures were used to repair the leakage.The patient then required a second revision surgery after a hole and csf leak were noticed.The graft was removed and replaced with auto graft from the patient's leg.The patient was reported to be healing well.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key10535448
Report Number2249852-2020-00009
Device Sequence Number14055898
Product Code GXQ
UDI-Device Identifier00813954020426
UDI-Public00813954020426
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2021
Device Model NumberDMS45
Device Lot Number1906181121
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;